# SDR CALA2020010600054

- Difficulty date: December 26, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 101,382 hours, 13,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2302
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

''A'' ZONE ''B'' ZONE CTR PARTITION EMERGENCY LT FOUND BROKEN (TTL 4 EA), REFER NON-ROUTINE NO.9497962, ORIGINATED BY SP EC NO.B777-33-3-7019.
